MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the lifeband in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During checking lifebands before treatment, the customer found the band clip and hinged belt guard of the two newly received lifebands (lot#190702) were broken.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint was confirmed during a visual inspection of the returned autopulse lifeband.The lifeband band clip (belt clip) and one of the tabs of the hinged belt guards (skirts) were noted to be broken.These issues prevented the placement of the band clip into the autopulse platform's driveshaft and prevented the lifeband hinged belt guard from being snapped in place, confirming the reported complaint.The observed damage appeared to be an isolated instance of excessive force applied to the lifeband belt clip and hinged belt guard during the placement of the lifeband.During further inspection, the broken belt clip was removed from the belt and the combined length of the two pieces matched the dimensions of a known-good lifeband belt clip.No additional testing was performed due to the condition of the lifeband upon receipt.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot #190702.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18896164
Report Number3010617000-2024-00256
Device Sequence Number6410356
Product Code DRM
UDI-Device Identifier10849111002247
UDI-Public10849111002247
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0706-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown